# SDR MWEA96355

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, SEVERE CORROSION WAS FOUND ON LT ELEVATOR T/E 'TEE' ATTACH ANGLE BRACKET AT STA XE 171.5.  FABRICATED A NEW TEE AND INSTALLED IAW SRM 51-10 AND 51-30.
